MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM NON-DEHP T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM NON-DEHP T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3326
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three potential lot numbers were reported: ur18c14021, ur18f17068, and ur17g22026.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient being treated with an interlink t-connector extension set experienced a disconnection of the set resulting in a "blood spill on the bedside".The cause of the disconnection was not reported.The amount of blood loss was not reported.Treatment for the event was not reported.At the time of this report, the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Upon follow up it was reported the disconnection occurred between the male luer of the interlink extension set and the patient¿s intravenous (iv) catheter (non-baxter product).The disconnection occurred during an infusion of dextrose 10% with an infusion pump (non-baxter product).It was reported the blood loss was less than 500 ml.No medical intervention was reported for the blood loss.The customer resolved the event by reconnecting the iv set up.It was reported the patient was in stable condition.The clinicians were retrained on the use of the product and no further disconnection issues have occurred at the facility.Batch review were conducted for the three potential lot numbers and there were no deviations found related to this reported condition during the manufacture of these lots.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The actual device was not available; however, two (2) companion sample were received from code (b)(4), lot numbers: ur18f17068 and ur18c14021.The samples were received in sealed blister packs and no visual defects were observed.Functional test, clear passage and pressure test were performed with no issues.The reported problem was not verified.However, it was reported that the disconnection was between the male luer of the interlink extension set and a non-baxter (jelco iv) catheter.Per the product instructions for use label specification the use of interlink cannula is to be used to access the injection site, not the mentioned jelko iv catheter.A batch review was performed no nonconformance was identified in the batch records.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM NON-DEHP T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key7881158
Report Number1416980-2018-05955
Device Sequence Number11384915
Product Code FPA
UDI-Device Identifier00085412004648
UDI-Public(01)00085412004648
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Catalogue Number2N3326
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer09/18/2018
10/19/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/12/2018
10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;